# SDR AALA981093

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 48L CORRODED AT FRAME 69.  REMOVED AND BLENDED OUT CORROSION, TREATED AND PAINTED.  REPAIRED PER SRM 53-10-14, PAGE 203/204 FIG 201.  (M)
